# SDR DXTA2023080792420

- Difficulty date: August 7, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N317QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800160
- Aircraft time: 14,281 hours, 9,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

UPON TESTING THE EMER LIGHTS ON POWER UP, THE MAIN EXIT LIGHT OVER THE MAIN CABIN DOOR DID NOT ILLUMINATE. VERIFIED DISCREPANCY, ATTEMPTED TO CHARGE #1 BATTERY PACK WITH NO SUCCESS. ACCESSED #1 BATTERY PACK, INSPECTED THE FUSE ON THE #1 BATTERY PACK AND FOUND IT OPEN, REMOVED FUSE PN S2565-5, INSTALLED NEW CUSTOMER SUPPLIED FUSE PN S2565-5, OPERATIONAL CHECK IS GOOD, OPERATED LIGHTS FOR 10 MINUTES THEN CYCLED ON AND OFF SEVERAL TIMES WITH NO DEFECTS NOTED IAW AMM 33-50-10.
